# SDR MTNA082620130001

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N887FE
- Make and model: Cessna 208B
- Aircraft serial: 0216
- Aircraft time: 9,755 hours, 11,334 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR WARNING SOUNDS INTERMITTENLY DURING FLIGHT.  AFTER TROUBLESHOOTING, FOUND LOOP CHAFING IN TWO SPOTS.  NO DAMAGE WAS OBSERVED ON LOOP.  RESISTANCE CHECKED GOOD.  LOOP WAS REPOSITIONED A SYS CHECK WAS COMPLETED IAW MM 26-10-40, PG 102.  SYS CHECKED GOOD AND THE ACFT WAS RETURNED TO SERVICE.
